# SDR QXEA2014050700377

- Difficulty date: April 22, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RT INBD SEAT TRACK AT BS 49.975.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-20-49, REPAIR-02, FIG 201.  REMOVED SEAT TRACK IAW SRM 51-42-05 AND SRM 51-41-00.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, 51-40-15 AND 51-40-07.
